Alert archive / Georgia / Tornado Warnings in 2021
Tornado Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Mar 26, 2021, 12:14 AM EDT for Coweta County, Georgia. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2021, 12:14 AM EDT (04:14 UTC)
- Expired
- Mar 26, 2021, 12:23 AM EDT
- In force
- 9 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Observed
- Damage threat
- Catastrophic
- Hail
- 1.5 in
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 7:46 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted.
343
WFUS52 KFFC 260414
TORFFC
GAC077-260500-
/O.NEW.KFFC.TO.W.0016.210326T0414Z-210326T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
1214 AM EDT Fri Mar 26 2021
...TORNADO EMERGENCY FOR NEWNAN...
The National Weather Service in Peachtree City has issued a
* Tornado Warning for...
North central Coweta County in west central Georgia...
* Until 100 AM EDT.
* At 1214 AM EDT, a confirmed large and destructive tornado was
observed over Thomas Crossroads, or near Newnan, moving northeast
at 50 mph.
TORNADO EMERGENCY for NEWNAN. This is a PARTICULARLY DANGEROUS
SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Newnan and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3335 8475 3346 8483 3349 8476 3339 8467
3336 8468
TIME...MOT...LOC 0414Z 244DEG 43KT 3340 8471
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...1.50IN
$$1 follow-up statement
752
WWUS52 KFFC 260423
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1223 AM EDT Fri Mar 26 2021
GAC077-260433-
/O.CAN.KFFC.TO.W.0016.000000T0000Z-210326T0500Z/
Coweta GA-
1223 AM EDT Fri Mar 26 2021
...THE TORNADO WARNING FOR NORTH CENTRAL COWETA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM EDT for west central
Georgia.
East Coweta County remains under a TORNADO EMERGENCY.
LAT...LON 3335 8475 3346 8483 3349 8476 3339 8467
3336 8468
TIME...MOT...LOC 0422Z 244DEG 43KT 3345 8459
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Mar 25, 10:33 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 25, 10:33 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1033 PM EDT Thu Mar 25 2021 .UPDATE... Expanded Tornado Watch into far NW counties given some cell redevelopment trends in eastern AL and collab with SPC. Baker && .PREV DISCUSSION... /Issued 1013 PM EDT Thu Mar 25 2021/ PREV DISCUSSION... /Issued 846 PM EDT Thu Mar 25 2021/ UPDATE... Training cells and heavy rain across far north GA has resulted in 1-3 inches and locally higher near 5 inches this evening. Keeping Flash Flood Watch going through overnight with additional 1-3 inches possible along with ongoing warnings in effect. Still monitoring for severe/tor potential given ample high shear and decent instability axis advecting in from west and south ahead of main front. Tornado Watch in effect through 2 AM across northwest half of CWA. Made slight pop adjustments and added severe mention in weather grids, otherwise previous fcst and expected storm threats continue with little change made. Baker PREV DISCUSSION... /Issued 810 PM EDT Thu Mar 25 2021/ UPDATE... 00z Aviation update below. Baker PREV DISCUSSION... /Issued 348 PM EDT Thu Mar 25 2021/ SHORT TERM /Tonight through Friday Night/... Widespread showers and a few thunderstorms are underway across north Georgia this afternoon, mainly along and north of a line from Cedartown to Roswell to Flowery Branch, where a warm front is situated. This warm front is extending out from a surface low located over the ArkLaMiss, placing the CWA within a warm, moist, unstable environment this afternoon. A Tornado Watch is in effect for northwestern GA until 9 PM EDT, where 0-1 km SRH values are an impressive 350-450 m^2/s^2. In addition to the tornado threat, this area will be ripe for supercells capable of large hail and damaging wind gusts through the afternoon and evening. The threat for severe storms will continue overnight into early Friday morning as the surface low (at that point located over the Great Lakes region) drives a cold front across the CWA from west to east. CAMs generally show a broken line of storms entering northwestern GA around 02z-04z, pushing through metro Atlanta between 05z-10z. The threat for severe storms will continue to be maximized across northern and western GA, where several severe weather parameters are forecast to come together. At the upper levels, a strong shortwave trough will lift northeast across the Great Lakes region overnight, maintaining broad ascent across the CWA (though the strongest upper dynamics will remain well to our northwest). Still, some 65-75 kts of bulk shear will be in place over northern and western GA overnight. In addition, 0-3 km SRH values of 350-450+ m^2/s^2 and 0-1 km SRH values of 250-350+ m^2/s^2 will maintain a threat for organized, rotating storms with tornadic potential. RAP and NAM significant tornado parameter values across this portion of the CWA are 3 to 6, so the concern for isolated tornadoes (some strong and/or long-tracked possible) is certainly there. Even with the nighttime arrival of the storms, MUCAPE will be 1000-1500 J/kg and forecast soundings suggest mid- level lapse rates around 7.5-8.0 C/km, so large hail will also be a threat with the storms overnight. The line of storms will continue progressing eastward tomorrow morning into the afternoon across central and eastern GA, but severe storm parameters look to be much more marginal. That said, decent shear and instability could make for a few strong to severe storms. Martin && .LONG TERM /Saturday through Thursday/... At the start the forecast period on Saturday, the lingering frontal boundary will begin to quickly lift back north across north Georgia as a warm front. The best chance for rainfall will thus be across the northern third or so of the area on Saturday. Some embedded thunderstorm activity will be possible Saturday initially associated with elevated instability north of the warm front. Rainfall coverage will diminish farther south of the cold front where temperatures will soar well into the 80s in central Georgia. On Sunday, shower and thunderstorm coverage will increase appreciably as the cold front pushes southeastward into the CWA. The threat for strong/severe thunderstorms appears considerably lower with this system at this time as dynamics will be much more limited, though a few stronger storms can't be ruled out. The primary risk from Saturday into Sunday will be additional heavy rainfall and flooding concerns across far north Georgia. These areas will have already seen several inches of rain prior to the weekend event, which could add another 1-2 inches of rainfall. Guidance diverges by next week with respect to the evolution of the upper low over the Southwest. The GFS maintains a southern track shortwave along the Gulf Coast while the ECMWF lifts the low northeastward into the Plains. At this point, kept slight chance to low end chance PoPs on Tuesday given uncertainty. By midweek, the next surface front approaches bringing increasing rain chances areawide. RW && .AVIATION... 00Z Update... TSRA could be in several rounds with initial pushing in from east AL (tempo TS with VRB gusts near KATL for 01-05z period), then could have redevelopment closer to front for the early morning hours so will monitor for any tempo extension. Looks like MVFR cigs overnight as well then improving from the north after 12/15z. Southern sites could have more lingering showers or again some storms Friday afternoon with stalling front. Winds initially 10-12 kts with some low end gusts possible out of SSE to SSW (favoring SSW for KATL), then more west to NW shift 6-7 kts behind front after 12z. //ATL Confidence...00Z Update... Medium on all elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 63 78 57 80 / 70 40 20 50 Atlanta 61 75 60 81 / 70 30 30 40 Blairsville 55 73 49 71 / 100 20 30 80 Cartersville 58 75 55 80 / 100 20 40 60 Columbus 66 77 64 85 / 60 50 20 10 Gainesville 60 75 55 75 / 90 30 30 70 Macon 68 77 63 86 / 50 50 20 20 Rome 57 76 53 79 / 100 10 40 70 Peachtree City 62 75 59 83 / 70 40 20 30 Vidalia 68 84 66 88 / 10 30 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 2 AM EDT Friday for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Lumpkin...Madison...Meriwether...Murray...Newton... North Fulton...Oconee...Paulding...Pickens...Pike...Polk... Rockdale...South Fulton...Spalding...Troup...Union...Walker... Walton...White...Whitfield. Flash Flood Watch until 8 AM EDT Friday for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Martin/Baker LONG TERM....RW AVIATION...Baker
Hazardous weather outlook, Mar 25, 9:28 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 928 PM EDT Thu Mar 25 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 928 PM EDT Thu Mar 25 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Numerous thunderstorms are expected across north and central Georgia through the overnight hours as a strong frontal system moves across the area. Several storms could become severe, especially across north and west Georgia. Primary threats include tornadoes, damaging wind gusts, and hail. A Tornado Watch is in effect across portions of north Georgia and west central Georgia through 2 AM. Heavy rainfall continues across north Georgia as well. While 1 to 3 inches and locally up to 5 inches has fallen, an additional 1 to 3 inches is possible, therefore localized flash flooding and river flooding could continue through the overnight hours. A Flash Flood Watch remains in effect for north Georgia until 8 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms will continue across portions of central and eastern Georgia on Friday as the surface front continues to push through the forecast area. There is a chance of thunderstorms and heavy rain over portions of north and central Georgia on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters activation is requested through Friday morning across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 25, 10:19 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD 4 SE CALHOUN 34.46N 84.91W
03/25/2021 GORDON GA DEPT OF HIGHWAYS
ALL LANES CLOSED AT GA53 AND BLACKWOOD PLACE
&&
EVENT NUMBER FFC2100068
SNELSONLocal storm report, Mar 25, 10:23 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 1 WNW HEMP 34.89N 84.19W
03/25/2021 FANNIN GA DEPT OF HIGHWAYS
GA76 COMPLETELY WASHED OUT NEAR INTERSECTION WITH
WRIGHT MILL RD
&&
EVENT NUMBER FFC2100069
SNELSONSpecial weather statement, Mar 25, 10:28 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 PM EDT Thu Mar 25 2021
GAZ023-024-260300-
Hall GA-Banks GA-
1028 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND BANKS
COUNTIES UNTIL 1100 PM EDT...
At 1028 PM EDT...a strong thunderstorm was near Gainesville...moving
east at 60 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Homer, Oakwood, Lula, Gillsville, Pinefield Crossroads
and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3448 8346 3446 8340 3442 8338 3432 8339
3431 8338 3427 8359 3429 8362 3426 8366
3422 8388 3429 8377 3443 8382 3449 8366
3443 8361 3449 8354
TIME...MOT...LOC 0228Z 253DEG 51KT 3435 8382
HAIL...0.75IN
WIND...50MPHLocal storm report, Mar 25, 10:41 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD 3 E PINSON 34.37N 85.01W
03/25/2021 FLOYD GA DEPT OF HIGHWAYS
ALL LANES CLOSED FROM HIGH WATER AT GA140 AT BUTTRUM RD
MILE POST 9.88
&&
EVENT NUMBER FFC2100070
SNELSONSpecial weather statement, Mar 25, 11:40 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1140 PM EDT Thu Mar 25 2021
GAZ019>021-260415-
Cherokee GA-Bartow GA-Floyd GA-
1140 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE...BARTOW
AND SOUTHEASTERN FLOYD COUNTIES UNTIL 1215 AM EDT...
At 1140 PM EDT...a strong thunderstorm was near Seney, or 10 miles
southeast of Rome...moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cartersville, Euharlee, Emerson, White, Kingston, Taylorsville,
Cassville, Kellogg Creek, Red Top Mountain State Park, Oak Grove,
Little River Landing, George Washington Carver St Pk, Pine Log,
Stilesboro, Sutallee and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3439 8466 3409 8454 3408 8500 3408 8505
3410 8505 3410 8512 3418 8514
TIME...MOT...LOC 0340Z 252DEG 46KT 3414 8506
WIND...50MPHSpecial weather statement, Mar 25, 11:44 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT Thu Mar 25 2021
GAZ004>006-260400-
Whitfield GA-Murray GA-Fannin GA-
1144 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL MIDNIGHT
EDT...
At 1143 PM EDT...a strong thunderstorm was over Cisco, or 12 miles
north of Chatsworth...moving northeast at 70 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cisco, Crandall, Tennga, Gregory, Sumac and Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8436 3483 8476 3497 8487 3499 8484
TIME...MOT...LOC 0343Z 236DEG 61KT 3494 8473
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:32 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 28 min |
| Mar 25, 8:40 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Haralson, Paulding, Polk | 41 min |
| Mar 25, 8:53 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 9:05 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 6 hr |
| Mar 25, 9:11 PM EDT | River Flood Warning | FFC | Gilmer, Pickens | 8 hr |
| Mar 25, 9:18 PM EDT | River Flood Warning | FFC | Floyd | 6 hr |
| Mar 25, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Forsyth, Fulton | 38 min |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd | 59 hr |
| Mar 25, 9:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Mar 25, 9:54 PM EDT | River Flood Warning | FFC | Murray | 16 hr |
| Mar 25, 9:59 PM EDT | River Flood Warning | FFC | Towns | 7 hr |
| Mar 25, 10:02 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 28 min |
| Mar 25, 10:03 PM EDT | River Flood Warning | FFC | Gordon | 10 days |
| Mar 25, 10:15 PM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 25, 10:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Mar 25, 10:34 PM EDT | River Flood Warning | FFC | Union | 21 days |
| Mar 25, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 24 min |
| Mar 25, 10:38 PM EDT | River Flood Warning | FFC | Union | 9 hr |
| Mar 25, 11:13 PM EDT | Tornado Warning | FFC | Heard | 47 min |
| Mar 25, 11:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 34 hr |
| Mar 25, 11:36 PM EDT | River Flood Warning | FFC | Floyd | 9 days |
| Mar 25, 11:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Mar 25, 11:43 PM EDT | Tornado Warning | FFC | Coweta, Heard | 32 min |
| Mar 25, 11:44 PM EDT | Special Weather Statement | FFC | Murray | 16 min |
| Mar 25, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 25 min |
| Mar 26, 12:10 AM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette, Fulton | 35 min |
| Mar 26, 12:29 AM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Mar 26, 12:57 AM EDT | River Flood Warning | FFC | Towns | 21 days |
| Mar 26, 1:04 AM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Mar 26, 1:06 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin, White | 5 hr |
| Mar 26, 1:14 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Mar 26, 1:25 AM EDT | River Flood Warning | FFC | Floyd | 32 hr |
| Mar 26, 1:45 AM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Mar 26, 2:01 AM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Mar 26, 2:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Mar 26, 2:17 AM EDT | River Flood Warning | FFC | Bartow | 7 hr |
| Mar 26, 2:23 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 37 min |
| Mar 26, 2:26 AM EDT | Special Weather Statement | FFC | Jackson, Madison | 34 min |
| Mar 26, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Mar 26, 2:58 AM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Mar 26, 3:09 AM EDT | River Flood Warning | FFC | White | 2 hr |
| Mar 26, 4:06 AM EDT | Special Weather Statement | FFC | Madison | 9 min |
| Mar 26, 4:33 AM EDT | River Flood Warning | FFC | Catoosa | 15 hr |
| Mar 26, 5:17 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| Mar 26, 5:42 AM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 26, 5:58 AM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Mar 26, 6:07 AM EDT | Special Weather Statement | FFC | Wilkes | 8 min |
| Mar 26, 6:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 34 min |
| Mar 26, 7:38 AM EDT | Special Weather Statement | FFC | Jasper, Putnam, Taliaferro | 37 min |
| Mar 26, 8:07 AM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Mar 26, 8:16 AM EDT | River Flood Warning | FFC | Gordon | 19 hr |
| Mar 26, 8:36 AM EDT | River Flood Warning | FFC | Floyd | 5 hr |
| Mar 26, 10:21 AM EDT | Special Weather Statement | FFC | Glascock, Washington | 39 min |
| Mar 26, 10:24 AM EDT | River Flood Warning | FFC | Floyd | 23 hr |
| Mar 26, 10:27 AM EDT | River Flood Warning | FFC | Gordon | 37 hr |
| Mar 26, 10:45 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Mar 26, 11:05 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 40 min |
| Mar 26, 11:09 AM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor | 51 min |
| Mar 26, 11:18 AM EDT | River Flood Warning | FFC | Cherokee | 16 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Gordon | 44 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Dawson | 10 hr |
| Mar 26, 11:48 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Mar 26, 11:53 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Marion, Peach, Taylor | 37 min |
| Mar 26, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 38 hr |
| Mar 26, 12:28 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more | 47 min |
| Mar 26, 1:14 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 31 min |
| Mar 26, 1:40 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
| Mar 26, 2:17 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Mar 26, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 21 min |
| Mar 26, 4:31 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
Nearby
Tornado Warnings in Georgia, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.